Very Low Tolerance.

When something says "May cause drowsiness" that will knock me out for a few hours and when I wake I'm groggy. I don't like how I feel when on medication.

GoddessNakiBean GoddessNakiBean
36-40, F
3 Responses Feb 9, 2009

I feel the same with the nighttime meds I have to take. I need to be in bed by half an hour after taking them, then feel groggy when I get up the next day.<br />
<br />
But I have to keep taking them because I cannot function well without them. To me it is a small price to pay for my sanity (I take them for thought control and anxiety).

Well, to all of you who hate taking medication, don't worry, I was the same way. I found an alternate way to take of what was bothering me, and yes, even help me through some emotional issues I had since I was a kid. You see, I too was on medication, the man made, synthetic kind. They left me feeling groggy and even more depressed, and guess what? the same problems they told me would go away were right there when I came out of my fog. So I found an alternate way of dealing with my ailments and problems. Homeopathics and behavior modification. It took many years to change my behaviors, but I did it all myself with programs that helped me through it. Homeopathic remedies, you can find in your nearest natural food store. There are some for just about every ailment if you are serious about it. And one last thing, CHIROPRACTIC!!! All these things have turned my life around, as a result, I am the youngest looking fifty year old in my circle and I feel better than I ever have. So there you have it, if you have any questions about all this, email me and I will be glad to let you in on how I did it.

If it says 'may cause drowsiness' it does the opposite to me?! <br />
<br />
I hate that feeling you're talking about though when you wake up groggy...